U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What should i do if i overdose on lindane lotion?

2 doctor answers3 doctors weighed in
Dr. M. Christine Lee
Dermatology 29 years experience
Seek emergency care: Seek emergency medical attention immediately. Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.
Dr. Peterson Pierre
Dermatology 25 years experience
Lindane overdose: If you're really concerned about an overdose, you should your doctor. Lindane is toxic to nerve cells so that should be addressed. If you did one more dose that you should have, i wouldn't be too concerned about it.

Similar questions

A 48-year-old member asked:

Should I use lindane lotion myself?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
You can or ask some: You can use yourself or you prefer have some one else put it on you.

Related questions

A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in
Last updated Dec 3, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.